Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Restless Leg Syndrome?


  • Please log in to reply
6 replies to this topic

#1 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 06 December 2012 - 10:51 PM

I've had two occasions lately where I forgot to put on my Rotigotine patch before going to work in the morning. I put it on when I get home but by then 11 hours have gone by. Both times when I go to bed at night my left leg (left side is pd affected) starts to jump of it's own accord and continues to do so for hours. Is this what some of you refer to as restless leg syndrome? Has anyone else had this experience due to missing one dose of Rotigotine? I have learned to put the patch on top of my glasses when I'm getting dressed so I have to pick it up.

#2 jb49

jb49

    jb49

  • Members
  • PipPipPip
  • 1,985 posts
  • LocationOntario

Posted 08 December 2012 - 08:53 AM

For me Larry, restless legs are a bit different. I have Parkinsons on my right side but Restless legs is both sided. No big jumps, just a twitchiness, never comfortable, too hot, too cold, under the blankets, out of the blankets. There, my feet are just right, oh I have to move them, Spread them open, close them in, pull them up. Stick them off the end of the bed. Sleep comes eventually, twitchies come every night. I use requip and time my 2 mg tab with finished for the day, sit down on the couch and sleepiness coming time." I had this before Parkinsons and was pleasantly surprised to find that mirapex for my Parkinsons helped with the dreaded RL. Note, it happens only at night when I wind down...
Don't be hard on yourself, try your best and be strong!

#3 LarryH0123

LarryH0123

    Advanced Member

  • Members
  • PipPipPip
  • 104 posts
  • LocationAiea, Hawaii

Posted 08 December 2012 - 09:24 AM

Thanks jb49. I don't see my MDS until March but I will discuss with her then. It may just be how I react without the meds. I have had some pleasant side effects from the Rotigotine, a kind of mellow peaceful feeling. This ususally occurs when I put the patch on my arms but not always. I suppose this is a fair trade off. My MDS was surprised to hear of this and said she had never had any of her patients tell her that before but she would make note of it and see if others do in the future.

How long have you had pd?

#4 jb49

jb49

    jb49

  • Members
  • PipPipPip
  • 1,985 posts
  • LocationOntario

Posted 09 December 2012 - 05:45 PM

too long Larry.

jb

ps. Oh, I shouldn't complain, I was dxd at age 49 and have had it 5 years now, Lots of people get it younger and have suffered longer
Don't be hard on yourself, try your best and be strong!

#5 freda

freda

    Newbie

  • Members
  • Pip
  • 2 posts
  • Locationusa .ky

Posted 09 December 2012 - 11:02 PM

I also have RLS also had it before P D same symptoms you describe legs twitching and just can't keep them still,happens only @ night can't sleep a wink if I don't take mirapex.

#6 RNwithPD

RNwithPD

    Advanced Member

  • Members
  • PipPipPip
  • 242 posts
  • LocationWest Tennessee

Posted 14 December 2012 - 05:50 PM

I was having bad restless leg type symptoms. Neurologist said it could be Vit D levels and did some blood tests. Turns out that I was Vit D deficient and most of the symptoms went away with supplementation.

Currently age 42.  Symptomatic at age 36.  Diagnosed at age 39.  Sinemet 2-tabs every 4 hrs (800-1000mg levodopa daily); Amantadine 100 mg 3 times/day; Primidone 50 mg 3 times/day; gabapentin 200 mg 3 times/day; Klonopin 1 mg at bedtime; Seroquel 50 mg at bedtime; Effexor 75 mg daily; Vit-D3 5000 IU daily;Vit-B Complex daily; Melatonin 3 mg at bedtime


#7 pwoodworker

pwoodworker

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 10 February 2013 - 10:29 PM

My RLS started around just prior to PD DX. Wife actually called it to the neurologist. I am on Gabipentin, Requip and Methadone. If miss a dose during the day the feelings come on quick. I have the feelings in both legs and upper extremities. One of the most miserable feelings I have had.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users